# SDR UIEA200800335

- Difficulty date: October 30, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- Aircraft time: 93,303 hours, 19,391 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 65B155183
- Part serial: NSN
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 CANOE FAIRING AT WBL 743.828 WAS DAMAGE ON CARGO LOADING.  CANOE WAS REMOVED PER ATLAS DMI M08-227.  AREAS OF CANOE AT FAIRING STA 147.766 LOWER SIDE, STA 124.5 & 135.5 INSIDE OF CANOE, STA 152.766, 159.766, 167.766 ON OUTBOARD SIDE, SMALL HOLES 3.0 INCH DIAMETER WITH DELAMINATION AND STA 126.766 LOWER SIDE AREA OF DELAMINATION 12.0 IN. X  7.5 IN. WERE PERMANENT REPAIRED AS PER B747-200 SRM 51-40-09 FIG 6 SHEETS 1 THRU 3 TABLE 1, 250* CURE PER SRM 51-40-12.  CANOE TAIL CONE AREA WAS REMOVED AND REPLACED AS PER B747-200 SRM 51-30-02 AND CANOE WAS RE-INSTALLED AS PER B747-200 AMM 27-51-31.
